# SDR USAA2009101392764

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 14,655 hours, 5,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 24 - PHX - EMERGENCY EGRESS SYSTEM - OVERWING EMERGENCY EXIT SLIDE NOT ARMED INDICATION INOPERATIVE ON LOWER ECAM.  MAINTENANCE CLEANED SENSOR.  OPERATIONAL CHECK GOOD.
